Probability theory
Upper bounds for superquantiles of martingales
Comptes Rendus. Mathématique, Volume 359 (2021) no. 7, pp. 813-822.

Let (M n ) n be a discrete martingale in L p for p in ]1,2] or p=3. In this note, we give upper bounds on the superquantiles of M n and the quantiles and superquantiles of M n * =max(M 0 ,M 1 ,...,M n ).

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/crmath.207
Classification: 60E15
Rio, Emmanuel 1

1 Université de Versailles, Laboratoire de mathématiques, UMR 8100 CNRS, Bâtiment Fermat, 45 Avenue des Etats-Unis, F-78035 Versailles, France.
@article{CRMATH_2021__359_7_813_0,
     author = {Rio, Emmanuel},
     title = {Upper bounds for superquantiles of martingales},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {813--822},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {7},
     year = {2021},
     doi = {10.5802/crmath.207},
     zbl = {07398735},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/crmath.207/}
}
TY  - JOUR
AU  - Rio, Emmanuel
TI  - Upper bounds for superquantiles of martingales
JO  - Comptes Rendus. Mathématique
PY  - 2021
SP  - 813
EP  - 822
VL  - 359
IS  - 7
PB  - Académie des sciences, Paris
UR  - http://www.numdam.org/articles/10.5802/crmath.207/
DO  - 10.5802/crmath.207
LA  - en
ID  - CRMATH_2021__359_7_813_0
ER  - 
%0 Journal Article
%A Rio, Emmanuel
%T Upper bounds for superquantiles of martingales
%J Comptes Rendus. Mathématique
%D 2021
%P 813-822
%V 359
%N 7
%I Académie des sciences, Paris
%U http://www.numdam.org/articles/10.5802/crmath.207/
%R 10.5802/crmath.207
%G en
%F CRMATH_2021__359_7_813_0
Rio, Emmanuel. Upper bounds for superquantiles of martingales. Comptes Rendus. Mathématique, Volume 359 (2021) no. 7, pp. 813-822. doi : 10.5802/crmath.207. http://www.numdam.org/articles/10.5802/crmath.207/

[1] Bercu, Bernard; Delyon, Bernard; Rio, Emmanuel Concentration inequalities for sums and martingales, SpringerBriefs in Mathematics, Springer, 2015 | Zbl

[2] Blackwell, David H.; Dubins, Lester E. A converse to the dominated convergence theorem, Ill. J. Math., Volume 7 (1963), pp. 508-514 | MR | Zbl

[3] Chazottes, Jean-René; Gouëzel, Sébastien Optimal concentration inequalities for dynamical systems, Commun. Math. Phys., Volume 316 (2012) no. 3, pp. 843-889 | DOI | MR | Zbl

[4] Dedecker, Jérôme; Merlevède, Florence; Rio, Emmanuel Rates of convergence in the central limit theorem for martingales in the non stationary setting (2021) (https://hal.archives-ouvertes.fr/hal-03112369v1)

[5] Dubins, Lester E.; Gilat, David On the distribution of maxima of martingales, Proc. Am. Math. Soc., Volume 68 (1978) no. 3, pp. 337-338 | MR | Zbl

[6] Gilat, David; Meilijson, I. A simple proof of a theorem of Blackwell & Dubins on the maximum of a uniformly integrable martingale, Séminaire de Probabilitées, Strasbourg / France XXII (Lecture Notes in Mathematics), Volume 1321, Springer, 1988, pp. 214-216 | DOI | Numdam | MR | Zbl

[7] Goldstein, Larry Bounds on the constant in the mean central limit theorem, Ann. Probab., Volume 38 (2010) no. 4, pp. 1672-1689 | MR | Zbl

[8] Marchina, Antoine Concentration inequalities for suprema of unbounded empirical processes (2021) (to appear in Annales Henri Lebesgue, https://hal.archives-ouvertes.fr/hal-01545101/) | Zbl

[9] Osekowski, Adam Sharp martingale and semimartingale inequalities, Monografie Matematyczne. Instytut Matematyczny PAN (New Series), 72, Birkhäuser/Springer, 2012 | MR | Zbl

[10] Pinelis, Iosif On normal domination of (super)martingales, Electron. J. Probab., Volume 11 (2006) no. 39, pp. 1049-1070 | MR | Zbl

[11] Pinelis, Iosif An Optimal Three-Way Stable and Monotonic Spectrum of Bounds on Quantiles: A Spectrum of Coherent Measures of Financial Risk and Economic Inequality, Risks, Volume 2 (2014) no. 3, pp. 349-392 | DOI

[12] Pinelis, Iosif Best possible bounds of the von Bahr–Esseen type, Ann. Funct. Anal., Volume 6 (2015) no. 4, pp. 1-29 | DOI | MR | Zbl

[13] Pinelis, Iosif Exact Rosenthal-type bounds, Ann. Probab., Volume 43 (2015) no. 5, pp. 2511-2544 | MR | Zbl

[14] Rio, Emmanuel Exponential inequalities for weighted sums of bounded random variables, Electron. Commun. Probab., Volume 20 (2015), 77, 10 pages | MR | Zbl

[15] Rio, Emmanuel About Doob’s inequality, entropy and Tchebichef, Electron. Commun. Probab., Volume 23 (2018), 78, 12 pages | MR | Zbl

[16] Tchebichef, Pafnutiĭ L. Sur les valeurs limites des intégrales, Liouville J., Volume 19 (1874), pp. 157-160 | Zbl

Cited by Sources: